Heath, Jeffrey. 1980. Choctaw suppletive verbs and derivational morphology. Kansas Working Papers in Linguistics 5(2). 1–24. Kansas: Lawrence: Linguistics Graduate Student Association, University of Kansas.
@article{heath1980choctaw, address = {Kansas}, author = {Jeffrey Heath}, journal = {Kansas Working Papers in Linguistics}, number = {2}, pages = {1–24}, publisher = {Lawrence: Linguistics Graduate Student Association, University of Kansas}, title = {Choctaw suppletive verbs and derivational morphology}, volume = {5}, year = {1980} }